Achilles Tendonitis from Levaquin for post-surgery infection



I took Levaquin (twice) for a post-surgery infection in 2005, and I remember looking up the side effects of this drug when I had a very painful stinging sensation at the backs of my ankles.

The pain is different now, but am still having a lot of trouble. My tendons sometimes feel like they are tearing when I walk or try to exercise, and I have soreness and swelling at the backs of my heels.

My doctor seems reluctant to blame my problem on Levaquin. I am considering taking the supplements that you recommended.

My question is can they all be taken together, and at what dosage?

I am already taking a multi, extra calcium, and D3.


----



Joshua Answers:


Hi there.

I can imagine how a doctor would be reluctant to admit that a drug given (or a surgery performed) could be at fault for more pain/damage.....


As far as your questions...I hestitate to give direct answers as A. I'm not a doctor and B. I don't really know.


- I do know that research says your D3 level should be between 40-80. Make sure you get/know your level. Otherwise 'how much' is just guesswork.


- I do know research says that taking your tolerance level of Magnesium is important. I also know your needs might be higher than you can fulfill orally.

Kerri and I are looking into this a lot lately. Aside from the pain and injury, it's a fascinating topic. One researcher claims he cured his daughter of Levaquin tendonitis with transdermal magnesium. Which is Magnesium Oil, and I suggest you try some and slather it on liberally and frequently. (It's cheap enough there's no reason not to.)

There is a variety of evidence that implies directly and indirectly that Magnesium is a huge player in the Levaquin Tendonitis dynamic.


- I think it would be worth the money to get the test as described on the Levaquin Tendonitis Treatment page. You'll have targeted feedback for where your body is at. (And we're doing it at cost.)

CoQ10 can be -expensive-, so you just might save money in the long run. And the test will give you a better answer to 'how much of this/that nutrient do I need?' than I can give.


(Kerri is the main researcher here looking into the information that's out there. What she is finding is pretty amazing, it also spans a great distance of nutrition, how the body works, etc. It's a lot. And it makes me confident that the answer to Levaquin Side Effects is out there, it's just a matter of sifting through it all and making the right connections.


I'm not sure how much that answered your broad questions...

Ask more specific questions and I'll see what I can do.







Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com



Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.